Skip to content

Almost Flat Manifolds

Gromov, M. (1978). Almost Flat Manifolds. Journal of Differential Geometry, 231-241.

Type
Journal article
Intellectual base
Primary research
Year
1978
Pages
231-241
DOI
10.4310/jdg/1214434488
DOI registrant
International Press of Boston
Link
https://www.ihes.fr/~gromov/wp-content/uploads/2018/08/320.pdf

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:85da9c1e871e · see in the full table